# SDR HEEA088023

- Difficulty date: June 26, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,909 hours
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 407706301106
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HAS A HOLE IN WINDOW. REPLACED WITH SERVICEABLE PART.
